It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I started YAZ about 24 days ago, I just started the inactive pills, about a week after I started the pill, I had breaktrhough bleeding. IT never stopped, I always had from that 2nd week until now. I took the first inactive pill last night, and theres almost no bleeding...shouldn't this be the OTHER way around? Has anyone had this happen? And when did your period get to normal after you started taking the pill?

Also, I have always had moderate acne. my skin is actually slightly better since I started taking YAZ. But about how long does it take before you know whether its going to help your skin, and how much better it will look? How long did it take before you saw a change in your skin? Sorry for all the questions...just getting frustrated with this pill.

Oh and I didn't have ANY of the symptoms from YAZ...no tender breasts, nausea or anything...except the breakthrough bleeding. What do you think?
I have been on Yaz for about 7 months and I haven't had any skin problems. All of my acne went away. I had breakthru bleeding for the first 2 months and that stopped too. It takes about 3 months to completely get your body adjusted.
It did ruin my sex drive and I am switching pills next month : (
I just started taking Yaz. I've been having some bad headaches and I've been really nauseated. I dont know if dats from the pill or not because I've always had migranes and ive had a cold. If i cough to much I vomit. :dizzy: :dizzy: :eek: :eek: :rolleyes: :rolleyes:
My period has lasted foreva. it just went off today finally!!
[QUOTE=Dynastar;2815736]I have been on Yaz for about 7 months and I haven't had any skin problems. All of my acne went away. I had breakthru bleeding for the first 2 months and that stopped too. It takes about 3 months to completely get your body adjusted.
It did ruin my sex drive and I am switching pills next month : ([/QUOTE]

The skin problems...how long did it take for your skin to clear up?
[QUOTE=WarriorGurl23;2817542]I just started taking Yaz. I've been having some bad headaches and I've been really nauseated. I dont know if dats from the pill or not because I've always had migranes and ive had a cold. If i cough to much I vomit. :dizzy: :dizzy: :eek: :eek: :rolleyes: :rolleyes:
My period has lasted foreva. it just went off today finally!![/QUOTE]

Do you take it in the daytime or night time? Ive been taking it in the nighttime with no side effects except for one night that wasnt too great. I took it right before riding in a car on a semi long trip with an empty stomach...that drive home was not fun.





All times are GMT -7. The time now is 10:51 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!